Papers of School of Mathematics

  • Papers in Journals:
  • List of Papers
  • Papers Published
  • Papers to Appear
  • Refereed Papers in:
  • Proceedings
  • Handbooks
  • Books (Collected Articles)
  • Search for Papers
  • List of all Papers

  • Pages: 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197

      [Search Papers] [Print this List]
    541. M. Asadi (Joint with S. Zarezadeh and N. Balakrishnan),
    Dynamic network reliability modeling under nonhomogeneous Poisson processes,
    European J. Oper. Res. (2013), DOI 10.1016/j.ejor.2013.07.037  [abstract]   
     
    542. M. Fakhar (Joint with Z. Soltani and J. Zafarani),
    The lefschetz fixed point theorem and its application to asymptotic fixed point theorem for set-valued mappings,
    J. Fixed Point Theory Appl. (to appear) [abstract]   
     
    543. M. Yousofzadeh ,
    Central extensions of root graded Lie algebras,
    Publ. RIMS, Kyoto Univ. (to appear) [abstract]   
     
    544. Sh. Heidarkhani (Joint with G. A. Afrouzi and A. Hadjian),
    Existence of three anti-periodic solutions for second-order impulsive differential inclusions with two parameters,
    Discuss. Math. Differ. Incl. Control Optim. 33(2013), 115-133  [abstract]   
     
    545. Sh. Heidarkhani (Joint with Gh. A. Afrouzi and A. Hadjian),
    Existence of multiple solutions for a mixed boundary-value problem,
    Electron. J. Differential Equations 2013(2013), 1-16  [abstract]   
     
    546. Sh. Heidarkhani (Joint with G. D' Agui and G. M. Bisci),
    Multiple solutions for a perturbed mixed boundary value problem involving the one-dimensional p-Laplacian,
    Electron. J. Qual. Theory Differ. Equ. (2013), 1-14  [abstract]   
     
    547. Sh. Heidarkhani (Joint with Gh. A. Afrouzi, A. Hadjian, and J. Henderson),
    Existence of infinitely many anti-periodic solutions for second-order impulsive differential inclusions,
    Electron. J. Differential Equations 2013(2013), 1-13  [abstract]   
     
    548. A. Amini-Harandi (Joint with A. Petrusel),
    A fixed point theorem by altering distance technique in complete metric spaces,
    Miskolc Math. Notes 14(2013), 11-17  [abstract]   
     
    549. A. Amini-Harand and M. Fakhar (Joint with H.R. Hajisharifi),
    Fixed point theorems for set-valued contractions,
    Rend. Circ. Mat. Palermo (2013), DOI: 10.1007/s12215-013-0130-x  [abstract]   
     
    550. A. Amini-Harandi and M. Fakhar (Joint with H. R. Hajisharifi and A. Petrusel),
    Fixed point theorems for multi-valued contractions in distance spaces,
    RACSAM (2013), DOI: 10.1007/s13398-013-0136-4  [abstract]   
     

    back to top

    Pages : 1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22 23 24 25 26 27 28 29 30 31 32 33 34 35 36 37 38 39 40 41 42 43 44 45 46 47 48 49 50 51 52 53 54 55 56 57 58 59 60 61 62 63 64 65 66 67 68 69 70 71 72 73 74 75 76 77 78 79 80 81 82 83 84 85 86 87 88 89 90 91 92 93 94 95 96 97 98 99 100 101 102 103 104 105 106 107 108 109 110 111 112 113 114 115 116 117 118 119 120 121 122 123 124 125 126 127 128 129 130 131 132 133 134 135 136 137 138 139 140 141 142 143 144 145 146 147 148 149 150 151 152 153 154 155 156 157 158 159 160 161 162 163 164 165 166 167 168 169 170 171 172 173 174 175 176 177 178 179 180 181 182 183 184 185 186 187 188 189 190 191 192 193 194 195 196 197  

    footer
     

    webmaster | ipmic@ipm.ir   Copyright © 2012, All rights reserved.